# SDR AALA202108205226

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 65,049 hours, 29,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800840450
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHITE SEAT-MOUNTED EGRESS EMERGENCY AISLE LIGHT AT SEAT ROWS 24ABC AND 25ABC ARE INOPERATIVE. REPLACED SIDEWALL EMERGENCY EXIT LIGHT HARNESS THAT GOES TO SEAT ROWS 24ABC AND 25ABC. ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19.
